# SDR AU970119

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2612 · Fire Detection
- Part: Tube
- Part number: D02860
- Condition: Separated
- Location: Fire Detection
- Component: 285NOO2821
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO AREA FIRE WARNING SYSTEM PRINTED CIRCUIT BOARD SUSPECT FAULTY - INVESTIGATION FOUND FAULT CAUSED BY DISCONNECTED DETECTOR TUBE
